Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I have taken 7 Combiflam tablets. Is it harmful?

I m a female of 24 years. i have taken 7 combiflam tablets in 12 hours. Is it harmful?
Asked On : Sun, 15 May 2011
Answers:  2 Views:  1302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Pulmonology 's  Response
Combiflam contains Paracetamol and Ibubrufen and both may cause Peptic Ulcer /Duodenitis or Liver failure ,Do not take so much .Take ant-acid to counter act it.
Answered: Sun, 15 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
combifalm contains paracetamol and ibuprofen.
excecc intake may damage your liver.
also chance of gastric upset is there.
consult your doctor for it now.
take care
Answered: Sun, 15 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor